MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 1610100
Medical Device Problem Codes Failure to Deliver (2338); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4) investigation ongoing.
 
Event or Problem Description
Hamilton medical ag received the following event description: it was reported that while removing a patient from a ct scan, the device canceled ventilation, and the event log recorded technical faults 446029 (ambient failure detected), 485001 (ambient failure detected) and 431001 (blower fault).The customer also reported the teslaspy indicator flashed yellow despite the incident occurring in a ct environment (not the mri suite).No patient harm was reported.Currently, the event is under investigation to verify the reported allegations.
 
Additional Manufacturer Narrative
Follow-up 1: investigation outcome.It was reported that while removing a patient from a ct scan, the device canceled ventilation.The event log recorded technical faults 446029 (ambient failure detected) and 431001 (blower fault).No harm to the patient was reported.Hamilton medical ag received the logfiles of the device for analysis.Upon review of the logfiles, the issue reported could be confirmed."check teslaspy communication alarm" and technical faults 446029 (ambient failure detected), 431001 (blower fault), and 485001 (ambient failure detected) were recorded in the logfiles.The customer further reported that the teslaspy indicator flashed yellow despite the event occurring in a ct environment.However, review of the teslaspy log data indicated that no color change occurred.A full preventive maintenance (pm), including electrical safety testing (est), was performed, with no issues identified.Follow-up information indicated a suspected intermittent 24 v supply issue, and replacement of the driver board was recommended.After the driver board was replaced, the device displayed ¿read driver board failed (confirmed via error log),¿.Additionally, during the replacement procedure, the bottom front screw fixing on the right-side cover broke.Due to these issues, the device was returned to hamilton medical ag for service, where the failure was reproducible.Subsequent replacement of the driver board with a new unit from stock successfully resolved the issue.Further investigation of the defective driver board revealed no visible damage.The driver board was integrated into a hamilton-c1 device for testing purposes.During operation, the device was unable to access either the service software or normal startpage, remaining blocked during the start-up phase and displaying the error message ¿read driver board failed.¿.The device was unable to start correctly due to missing or incorrect programming of the driver board electrically erasable programmable read only memory (eeprom).The driver board eeprom was programmed in accordance with the released production specifications.It was an out-of-box failure.During testing, an additional issue was identified with the battery 2.When external power was unplugged and battery 1 was removed, the ventilator shut down.Further investigation determined a defective electronic component within the battery.The battery was removed and replaced with another one.Following replacement, full calibration and functional testing were successfully completed.Electrical safety testing (est) was also performed successfully.The root cause was therefore traced to defective components, based on the findings of the investigation.This case is considered closed.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 
MDR Report Key23786816
Report Number3001421318-2025-00966
Device Sequence Number16064362
Product Code CBK
UDI-Device Identifier07630002813556
UDI-Public(01)07630002813556(11)241204(240)1610100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610100
Device Catalogue Number1610100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown